On topological entropy of triangular maps of the square

Lluís Alsedà, Sergiĭ F. Kolyada, Ľubomír Snoha

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Abstract

We study the topological entropy of triangular maps of the square. We show that such maps differ from the continuous maps of the interval because there exist triangular maps of the square of “type 2∞” with infinite topological entropy. The set of such maps is dense in the space of triangular maps of “type at most 2∞” and the topological entropy as a function of the triangular maps of the square is not lower semicontinuous. However, we show that for these maps the characterisation of the lower bounds of the topological entropy depending on the set of periods is the same as for the continuous maps of the interval. © 1993, Australian Mathematical Society. All rights reserved.
Original languageEnglish
Pages (from-to)55-67
JournalBulletin of the Australian Mathematical Society
Volume48
Issue number1
DOIs
Publication statusPublished - 1 Jan 1993

Fingerprint Dive into the research topics of 'On topological entropy of triangular maps of the square'. Together they form a unique fingerprint.

  • Cite this